# SDR RAIA00301011

- Difficulty date: January 8, 2003
- Submitted: January 19, 2003
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Aircraft time: 22,392 hours, 24,912 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Computer
- Part number: 350A52005009
- Part serial: 213
- Condition: Malfunctioned
- Part time: 9,449 hours, 10,895 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5602-STL\- CREW REPORTED ANTI-ICE FAULT INDICATION.MAINTENANCDE REMOVED AND REPLACED MULTI FUNCTION COMPUTER, OPS CK OK.
